# SDR CA140506007

- Difficulty date: April 17, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 54,011 hours
- Engine: Pwa PW120A
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 28E997
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN)  COMPLETE OIL LOSS OF NR 2 ENGINE AFTER SHUTDOWN AND INSPECTION, FOUND OIL LEAK TO BE COMING FROM OIL COOLER ON NR 2 ENGINE.  OIL COOLER FITTINGS FOUND DRY.  FOUND LOWER COOLER FINS TO BE WET. REPLACED R/E OIL COOLER AND ATTACHING FITTINGS O-RINGS. REPLENISHED OIL AND PERFORMED GROUND RUN LEAK CHECK. ACFT RETURNED TO SERVICE.
